How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42843
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I iron infusion on Monday afternoon and yesterday evening I

Customer Question

I han iron infusion on Monday afternoon and yesterday evening I started to feel very sick, stomach pain, dizziness, nausea and vomiting
I took some nausea tablets this morning and pain killer, which reduced the sympthoms a bit,but I still feel very sick in my stomach, feel extremely bad nausea, dizziness and headache
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

yes, these are common side effects of iron infusions to cause upset stomach, nausea, dizziness, headaches.

keep using the nausea medications and panadol.

you can also try use stomach acid neutralizers like maalox or mylanta or tums or rollaids to help decrease stomach acid to see if this helps your symptoms

you should eat a bland diet of rice, chicken broth, toast, crackers, bananas and tea and see if your symptoms get better

you will get better with time.

let em know if you have questions